Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2, Issue 1, Pages 57-61
http://dx.doi.org/10.1155/S1024123X96000233

A note on the convergence of quantizers

Department of Electrical Engineering, Southern Methodist University, P.O. Box 750338, Dallas 75275-0338, Texas, USA

Received 13 March 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eric B. Hall, “A note on the convergence of quantizers,” Mathematical Problems in Engineering, vol. 2, no. 1, pp. 57-61, 1996. https://doi.org/10.1155/S1024123X96000233.